Electron. J. Diff. Eqns., Vol. 2004(2004), No. 51, pp. 1-7.

Solvability of Neumann boundary-value problems with Caratheodory nonlinearities

Abdelkader Boucherif & Nawal Al-Malki

We propose a sufficient condition, on the nonlinear term, for the existence of solutions. This new condition is weaker than the usual sign condition and than the assumption on the existence of constant upper and lower solutions.

Submitted February 24, 2004. Published April 6, 2004.
Math Subject Classifications: 34B15.
Key Words: Neumann problems, Caratheodory functions, a priori estimates, topological transversality theorem.

Show me the PDF file (188K), TEX file, and other files for this article.

Abdelkader Boucherif
King Fahd University of Petroleum and Minerals
Department of Mathematical Sciences
Box 5046, Dhahran 31261, Saudi Arabia
email: aboucher@kfupm.edu.sa
  Nawal Al-Malki
Science College for Girls
Department of Mathematics
Box 838, Dammam. Saudi Arabia
email: malkinh@yahoo.com

Return to the EJDE web page